# SDR VNAA0010013

- Difficulty date: October 18, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 13,839 hours, 12,356 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 14663
- Condition: Discharged
- Location: Cabin
- Part time: 7,104 hours, 6,184 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY, OPS CHECK GOOD.
